# SDR UIEA200600114

- Difficulty date: May 8, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 101,549 hours, 23,156 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B94100
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON RIGHT SIDE SKIN ASSEMBLY WAS FOUND CRACKED IN THE AREA COVERED BY TITANIUM DOUBLERS.  INTERIM REPAIR FOR THE NR 1 PYLON 65B94100 SKIN ASSEMBLY, WAS ACCOMPLISHED AS PER BOEING MESSAGE 1-178658112 AND FAA FORM 8100-9.
